# SDR 9716149968

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED SYSTEM AND DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
